# SDR 0700043239

- Difficulty date: January 6, 2007
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-212
- Aircraft serial: 367
- Aircraft time: 43,479 hours, 18,323 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEST OF EMERGENCY LIGHT SYSTEM FAILED.  DOOR 2 RIGHT EVACUATION SLIDE LIGHTS LOAD FAULTED.  REPLACED DOOR 2 RIGHT SLIDE ASSEMBLY.  CHECKS OK.
